# SDR USAA2009821BB127

- Difficulty date: August 20, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N917UW
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - F/A JUMPSEAT STATION AFT / CENTER EMERGENCY FLASHLIGHT BATTERY INOP.  MAINTENANCE REPLACED EMERGENCY FLASHLIGHT BATTERY.
